Citation

BibTex format

@article{Liebeck:2004:qmath/hag042,
author = {Liebeck, MW and Testerman, DM},
doi = {qmath/hag042},
journal = {QUARTERLY JOURNAL OF MATHEMATICS},
pages = {47--55},
title = {Irreducible subgroups of algebraic groups},
url = {http://dx.doi.org/10.1093/qmath/hag042},
volume = {55},
year = {2004}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Testerman,DM
DO - qmath/hag042
EP - 55
PY - 2004///
SN - 0033-5606
SP - 47
TI - Irreducible subgroups of algebraic groups
T2 - QUARTERLY JOURNAL OF MATHEMATICS
UR - http://dx.doi.org/10.1093/qmath/hag042
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000220519100005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/83
VL - 55
ER -